MAUDE Adverse Event Report: TELEFLEX MEDICAL MAD NASAL WITH 3 ML SYRINGE; NEBULIZER, MEDICINAL, NON-VENT

TELEFLEX MEDICAL MAD NASAL WITH 3 ML SYRINGE; NEBULIZER, MEDICINAL, NON-VENT
Model Number IPN048826
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the liquid does not come out of the syringe and the device cannot used.Moreover, the nasal adaptor broke".The patient was reported as fine post the procedure.Associated complaints 3003898360-2024-00211.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The reported complaint of "occlusion - blockage/part stuck" was confirmed based upon the sample received.A device history record review was performed on the device with no evidence to suggest a manufacturing related root cause.Visual examination of the returned device revealed that the nasal plug and distal tip were detached from the lumen tube.Although the device would be unable to function properly with the distal tip detached, an attempt to fire the device was made to see if anything was able to fire.The returned syringe was filled with water and then attached to the lumen tube to test for an occlusion of the returned device.Upon testing, the device was not able to fire any water.It appeared that there was an occlusion in the device.The manufacturing site inspected the device and found no issues with the positioning of the insert (component that helps with atomization).It could not be determined what prevented the device from atomizing properly at this time.The qa inspector performs a random atomization test in the press process during the manufacturing of this device to help identify this issue, if it occurs, at the time of manufacturing.Teleflex will continue to monitor and trend on this issue.
 
Event or Problem Description
It was reported that "the liquid does not come out of the syringe and the device cannot used.Moreover, the nasal adaptor broke".The patient was reported as fine post the procedure.Associated complaints 3003898360-2024-00211 and 3003898360-2024-00212.

Brand Name
MAD NASAL WITH 3 ML SYRINGE
Common Device Name
NEBULIZER, MEDICINAL, NON-VENT
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18683373
Report Number3003898360-2024-00212
Device Sequence Number6509758
Product Code CCQ
UDI-Device Identifier14026704613103
UDI-Public14026704613103
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/22/2025
Device Model NumberIPN048826
Device Catalogue NumberMAD100
Device Lot Number73H2200671
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2024
Supplement Date Received by Manufacturer03/19/2024
Initial Report FDA Received Date02/12/2024
Supplement Report FDA Received Date03/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown